# SDR AALA201903139012

- Difficulty date: March 12, 2019
- Submitted: April 4, 2019
- Operation: Air carrier
- Aircraft: N803AW
- Make and model: Airbus A319-132
- Aircraft serial: 931
- Aircraft time: 65,701 hours, 29,592 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: D53133042001
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON THE RIGHT WINDSHIELD POST FRAME 4 VERTICAL WEB OF THE SIDE POST BELOW 1ST OFFICERS SLIDING WINDOW.   REPLACED WINDOW FRAME IAW EA 291511.
